# SDR ZW0A205901

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 43,453 hours, 22,321 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF STL LT AND RT GEAR UNSAFE LITES AND SLAT DISAGREE LIGHTS ON INTERMITTENTLY WITH A SLAT OVRSP WARNING ON CLIMB OUT THRU 11000 FT. RETURN TO STL. PROX BOX 90348 -TWA-8-336-04 FAILURE. R&R PROX BOX SELF TEST STALL WARNING COMPUTERS CHECKED WOW AND MLG SENSORS CYCLED SLATS NUMEROUS TIMES AND RAN ENGINES. ALL OPS NORMAL. LAST CHECK-C STL 11/27/01. --CLOSED--
